# SDR DALA2022110907234

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 137,994 hours, 20,188 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 CREW REPORTSS 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLE 1L DOOR OPEN / CLOSE, ARMED AND DISARMED. ALL OPS NML, NO FAULTS FOUND. OK FOR SVC. (9378192)
